R. Aliyev Et Al. , "On the first passage time of the parabolic boundary by the Markov random walk," COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17, pp.6078-6087, 2023
Aliyev, R. Et Al. 2023. On the first passage time of the parabolic boundary by the Markov random walk. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17 , 6078-6087.
Aliyev, R., Rahimov, F., & Farhadova, A., (2023). On the first passage time of the parabolic boundary by the Markov random walk. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17, 6078-6087.
Aliyev, R.T., F. Rahimov, And AYNURƏ FƏRHADOVA . "On the first passage time of the parabolic boundary by the Markov random walk," COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17, 6078-6087, 2023
Aliyev, R.T. Et Al. "On the first passage time of the parabolic boundary by the Markov random walk." COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17, pp.6078-6087, 2023
Aliyev, R. Rahimov, F. And Farhadova, A. (2023) . "On the first passage time of the parabolic boundary by the Markov random walk." COMMUNICATIONS IN STATISTICS-THEORY AND METHODS , vol.52, no.17, pp.6078-6087.
@article{article, author={R.T. Aliyev Et Al. }, title={On the first passage time of the parabolic boundary by the Markov random walk}, journal={COMMUNICATIONS IN STATISTICS-THEORY AND METHODS}, year=2023, pages={6078-6087} }